# SDR EISA98111

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED CARGO SMOKE LIGHT CAME ON IN FLIGHT.  VISUAL INSPECTION NO SMOKE DETECTED.  ON TAXI, IN RIGHT PACK SWITCH TURNED OFF AND LIGHT EXTINGUISHED.  GENERATED FROM PILOT REPORT.  OPS CHECKS GOOD ON GROUND IAW MM CHAPTER26-00.  (M)
